# SDR DALA2015022301577

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS ON LOWER EDGE RT SIDE ABOVE LOWER SPLICE OF VERTICAL STABILIZER REMOVABLE L/E.  HOLES, 17E/AS WERE REWORKED AND BUSHINGS WERE FABRICATED, PROTECTED ALSO INSTALLED IAW SRM 55-03D.
